Follow
Paolo Lella
Paolo Lella
Associate professor, Mathematics Department, Politecnico di Milano
Verified email at polimi.it - Homepage
Title
Cited by
Cited by
Year
Rational Components of Hilbert Schemes
P Lella, M Roggero
Rendiconti del Seminario Matematico della Università di Padova 126, 11-45, 2011
492011
Segments and Hilbert schemes of points
F Cioffi, P Lella, MG Marinari, M Roggero
Discrete Mathematics 311 (20), 2238-2252, 2011
422011
A Borel open cover of the Hilbert scheme
C Bertone, P Lella, M Roggero
Journal of Symbolic Computation 53, 119-135, 2013
38*2013
Upgraded methods for the effective computation of marked schemes on a strongly stable ideal
C Bertone, F Cioffi, P Lella, M Roggero
Journal of Symbolic Computation 50, 263-290, 2012
292012
On the functoriality of marked families
P Lella, M Roggero
Journal of Commutative Algebra 8 (3), 367-410, 2016
262016
Extensors and the Hilbert scheme
J Brachat, P Lella, B Mourrain, M Roggero
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5) 16 (1 …, 2016
25*2016
An efficient implementation of the algorithm computing the Borel-fixed points of a Hilbert scheme
P Lella
Proceedings of the 37th International Symposium on Symbolic and Algebraic …, 2012
232012
Strongly stable ideals and Hilbert polynomials
D Alberelli, P Lella
Journal of Software for Algebra and Geometry 9 (1), 1-9, 2019
132019
The maximum likelihood degree of Fermat hypersurfaces
D Agostini, D Alberelli, F Grande, P Lella
Journal of Algebraic Statistics 6 (2), 108-132, 2015
82015
Truncated modules and linear presentations of vector bundles
A Boralevi, D Faenzi, P Lella
International Mathematics Research Notices 2018 (17), 5347-5377, 2018
62018
The maximum genus problem for locally Cohen-Macaulay space curves
V Beorchia, P Lella, E Schlesinger
Milan Journal of Mathematics 86 (2), 137-155, 2018
42018
The Hilbert schemes of locally Cohen–Macaulay curves in {\ mathbb {P}^ 3} may after all be connected
P Lella, E Schlesinger
Collectanea Mathematica 64 (3), 363-372, 2013
42013
A network of rational curves on the Hilbert scheme
P Lella
arXiv preprint arXiv:1006.5020, 2010
42010
A computational approach to the ample cone of moduli spaces of curves
C Fontanari, R Ghiloni, P Lella
International Journal of Algebra and Computation 28 (01), 37-51, 2018
3*2018
Smooth curves specialize to extremal curves
R Hartshorne, P Lella, E Schlesinger
Mathematische Annalen 361 (1-2), 459-476, 2015
32015
Minimal Castelnuovo-Mumford regularity fixing the Hilbert polynomial
F Cioffi, P Lella, MG Marinari, M Roggero
arXiv preprint arXiv:1307.2707, 2013
32013
GAUSSIAN CURVES FOR VISUALIZING CHRONOLOGICAL PATTERNS OF CERAMIC FINDS AND RESIDUALITY*
AF Lupi, P Lella
Archaeometry 55 (2), 296-311, 2013
32013
Computable Hilbert Schemes
P Lella
arXiv preprint arXiv:1202.4384, 2012
32012
Minimal Castelnuovo–Mumford Regularity for a Given Hilbert Polynomial
F Cioffi, P Lella, MG Marinari, M Roggero
Experimental Mathematics 24 (4), 424-437, 2015
22015
A combinatorial description of finite O-sequences and aCM genera
F Cioffi, P Lella, MG Marinari
Journal of Symbolic Computation 73, 104-119, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20